# SDR FDEA202502010164

- Difficulty date: February 1, 2025
- Submitted: February 3, 2025
- Operation: Air carrier
- Aircraft: N572FE
- Make and model: Doug MD-11F
- Aircraft serial: 48755
- Aircraft time: 85,811 hours, 18,665 cycles
- System (JASC): 2397 · Communications System Wiring
- Part: Coupler
- Part number: 7926140001
- Condition: Failed
- Location: Nr 2 Hf Comms
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HF2 WILL NOT ALLOW FREQUENCY CHANGES NOR TUNE  ANYWHERE. FAIL DISPLAYED IN FREQUENCY WINDOW. CFDS  HF2 FAULT, CODE 231114 HF2/COAX. EMERGENCY DECLARED.  TUNED  HF 2 TO 15MHZ UTC CLOCK FREQ, RECEIVED AUDIO BUT VERY WEAK, AFTER SEVERAL ATTEMPTS, NO LONGER RECEIVED AUDIO & HF2 FAIL DISPLAYS AFTER TUNING TONE STOPS.  TRIED HF1 ON SAME FREQ WITH CLEAR.  REMOVED AND REPLACED #2 HF COUPLER. OPS CHECK GOOD.
